MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 482802745
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during tlif surgery, the surgeon felt idle of torque wrench when performing a final tightening of the screw of s1 segment.The screw head was deviated from the screw shaft when it was extracted.The screw was replaced with other new one and the surgery was completed.
 
Additional Manufacturer Narrative
Lot# 160691.No relevant manufacturing issues were identified as all units met stryker specifications.Visual and functional inspection could not be performed because the device was not returned.Without the device evaluation, the exact root cause cannot be determined.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6814986
Report Number0009617544-2017-00333
Device Sequence Number16524400
Product Code KWP
UDI-Device Identifier07613327002010
UDI-Public(01)07613327002010
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802745
Device Catalogue Number482802745
Device Lot Number160691
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR